# SDR DL757001634

- Difficulty date: August 23, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 16 hours, 15 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Failed
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER T/O DURING FLAP RETRACTION, GOT TRAILING EDGE FLAP DISAGREE.  PERFORMED POM ALTERNATE FLAP SWITCH, DID NOT MAKE LIGHT GO OUT.  REPLACED POSITION TRANSMITTER FOR FLAP LEVER.
